# SDR SWIA202155867

- Difficulty date: January 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 27 CORRODED BETWEEN FS310.00 AND FS319.70   (C-CHECK) RO 2/1/2021   INSTALLED NEW STRINGER 27 IN MAIN AVIONICS BAY BETWEEN FS306.00 AND FS319.70 REF DWG SH670-31630 REV. K, CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
